# SDR IXXA08SMN160S

- Difficulty date: April 18, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER SKIN CRACKED AT STATION XRS 74.000, STRINGER 7.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED NEW SKIN, AND FILLER.  TAPERED BOTH SIDE OF DOUBLER.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08188 DATED 04-23-08, SEMAN DRAWING NUMBER ED-4769 DATE 04-22-08, DC8 SRM 51-1-20D, 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-10-0, FIGURE 1 PAGE 20, DC8 SRM 51-1-12, DC8 SRM 51-1-11, 51-1-21, AND 51-3-1.
